# SDR USAA2013052400004

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 37,977 hours, 22,355 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 1520M27P07
- Part serial: WCPT1931C
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 39,506 hours, 20,952 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FROM LANDING WITH ENGINE RUNNING NR 2 GROUND CREW OBSERVED FUEL DRAINING OUT OF DRAIN MAST UNDER ENGINE.  AFTER SHUTDOWN FUEL CAME OUT OF DRAIN MAST AND LEFT AN APPROX. 5FT DIAMETER  POOL UNDER ENGINE COWLING. TROUBLESHOT LEAK TO HPTACC VALVE NR 2 ENG.  REPLACED VALVE REF AMM 75-21-10-400-002-A.
